Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 11:21 AM CDT for McIntosh County, Muskogee County, Wagoner County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 11:21 AM CDT (16:21 UTC)
- Expired
- Mar 19, 2020, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Wagoner County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
581
WUUS54 KTSA 191621
SVRTSA
OKC091-101-145-191645-
/O.NEW.KTSA.SV.W.0032.200319T1621Z-200319T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1121 AM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern McIntosh County in southeastern Oklahoma...
Southeastern Wagoner County in northeastern Oklahoma...
Northern Muskogee County in east central Oklahoma...
* Until 1145 AM CDT.
* At 1121 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Taft to near Oktaha to 4 miles
south of Checotah, moving northeast at 60 mph.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Fort Gibson...
Checotah... Warner...
Okay... Webbers Falls...
Oktaha... Braggs...
Taft... Rentiesville...
Tullahassee... Greenleaf State Park...
Keefeton... Wainwright...
Summit... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 262 and
278.
LAT...LON 3588 9526 3584 9524 3582 9527 3581 9523
3556 9513 3554 9513 3536 9555 3553 9557
3571 9562 3582 9548 3590 9528
TIME...MOT...LOC 1621Z 234DEG 52KT 3572 9557 3558 9551 3541 9551
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
307
WWUS54 KTSA 191633
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1133 AM CDT Thu Mar 19 2020
OKC091-101-145-191645-
/O.CON.KTSA.SV.W.0032.000000T0000Z-200319T1645Z/
McIntosh OK-Wagoner OK-Muskogee OK-
1133 AM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHEASTERN MCINTOSH...SOUTHEASTERN WAGONER AND NORTHEASTERN
MUSKOGEE COUNTIES...
At 1133 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Tullahassee to 5 miles south of
Muskogee to 2 miles west of Warner, moving northeast at 60 mph.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Fort Gibson...
Warner... Okay...
Webbers Falls... Braggs...
Tullahassee... Greenleaf State Park...
Keefeton... Summit...
This includes Interstate 40 in Oklahoma near mile marker 271.
LAT...LON 3588 9526 3584 9524 3582 9527 3581 9523
3556 9513 3554 9513 3545 9541 3557 9544
3574 9550 3582 9548 3590 9528
TIME...MOT...LOC 1633Z 234DEG 52KT 3582 9541 3568 9535 3551 9535
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$311
WWUS54 KTSA 191641
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1141 AM CDT Thu Mar 19 2020
OKC091-101-145-191650-
/O.EXP.KTSA.SV.W.0032.000000T0000Z-200319T1645Z/
McIntosh OK-Wagoner OK-Muskogee OK-
1141 AM CDT Thu Mar 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES WILL EXPIRE
AT 1145 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms and they could
increase again as they continue to move northeast.
LAT...LON 3588 9526 3584 9524 3582 9527 3581 9523
3556 9513 3554 9513 3545 9541 3557 9544
3574 9550 3582 9548 3590 9528
TIME...MOT...LOC 1640Z 234DEG 52KT 3588 9531 3574 9525 3557 9525
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:47 AM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Mar 19, 6:47 AM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
647 AM CDT Thu Mar 19 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.
&&
.PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/
DISCUSSION...
A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.
Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.
These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.
Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.
After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.
Snider
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ049-053-057-058-
060>076.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for OKZ054>056-059>061.
AR...Flash Flood Watch through this evening for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....23Hazardous weather outlook, Mar 19, 11:00 AM CDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1100 AM CDT Thu Mar 19 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1100 AM CDT Thu Mar 19 2020 ...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Along and northwest of Interstate 44. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms are ongoing late this morning across parts of eastern Oklahoma and western Arkansas, with additional development expected ahead of a dryline mid to late afternoon primarily across areas west of Highway 75. The primary severe weather threats will be damaging winds to 70 mph and hail to the size of ping pong balls. However, low level shear supports the development of rapidly developing, short duration tornadoes on the leading edge of squall lines late this morning and possibly into early afternoon, in addition to a limited potential for tornado development with isolated storms this afternoon and evening. This activity will transition east of the area during the early to mid evening hours. In addition to the severe weather potential, heavy rainfall and flash flooding will continue to be a concern, especially given the saturated grounds from recent rains. A Flash Flood Watch remains in effect for areas along and southeast of Interstate 44 through this evening. Strong southwest winds are expected to develop across parts of northeast Oklahoma this afternoon. Occasional gusts near 40 mph can be expected into early evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...High Wind Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY AND TUESDAY...Thunderstorm Potential. WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Cold air will move into the region following the passage of tonight's cold front. Northerly winds will gust in the 25 to 30 mph range across northeast Oklahoma tomorrow behind the front. A late season freeze is also likely to occur for a good portion of northeast Oklahoma and far northwest Arkansas tomorrow night and into Saturday morning. A couple of upper level disturbances toward the latter part of the weekend and into early next week will bring increasing chances for showers and possibly a few thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Mar 19, 10:43 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 1 S OKEMAH 35.42N 96.30W
03/19/2020 OKFUSKEE OK EMERGENCY MNGR
REPORT OF DAMAGE TO A HOME. POSSIBLE TORNADO.
&&
JDSLocal storm report, Mar 19, 10:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM FLASH FLOOD 3 NNW BROKEN ARROW 36.09N 95.81W
03/19/2020 TULSA OK PUBLIC
FLOODING REPORTED NW OF BROKEN ARROW.
&&
JDSSpecial weather statement, Mar 19, 10:50 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1050 AM CDT Thu Mar 19 2020
ARZ002-011-191615-
Carroll AR-Madison AR-
1050 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND SOUTH
CENTRAL CARROLL COUNTIES UNTIL 1115 AM CDT...
At 1050 AM CDT, a strong thunderstorm was located 3 miles southwest
of Clifty, moving east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations in or near the path include...
Berryville... Hindsville...
Withrow Springs State Park... Rudd...
Clifty... Forum...
Rockhouse... Cabanal...
Metalton... Best...
LAT...LON 3618 9346 3614 9386 3623 9389 3624 9388
3624 9387 3626 9387 3637 9354
TIME...MOT...LOC 1550Z 253DEG 36KT 3621 9384Special weather statement, Mar 19, 10:55 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1055 AM CDT Thu Mar 19 2020
ARZ002-011-191630-
Carroll AR-Madison AR-
1055 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON AND SOUTHERN
CARROLL COUNTIES UNTIL 1130 AM CDT...
At 1055 AM CDT, a strong thunderstorm was located 3 miles southeast
of Hindsville, moving northeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations in or near the path include...
Huntsville... Marble...
Alabam... Dryfork...
LAT...LON 3612 9347 3612 9348 3608 9348 3602 9384
3614 9386 3618 9346
TIME...MOT...LOC 1555Z 247DEG 26KT 3610 9382Special weather statement, Mar 19, 11:04 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1104 AM CDT Thu Mar 19 2020
OKZ071-191630-
McIntosh OK-
1104 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH COUNTY UNTIL
1130 AM CDT...
At 1104 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Council Hill to 3 miles west of
Stidham to 3 miles west of Raiford. Movement was northeast at 55 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Checotah... Rentiesville...
Stidham... Raiford...
Lake Eufaula State Park... Vivian...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 250 and
274.
LAT...LON 3555 9573 3555 9535 3546 9534 3537 9536
3523 9588
TIME...MOT...LOC 1604Z 247DEG 46KT 3551 9573 3536 9576 3528 9584Special weather statement, Mar 19, 11:18 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1118 AM CDT Thu Mar 19 2020
OKZ070-191645-
Muskogee OK-
1118 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSKOGEE COUNTY
UNTIL 1145 AM CDT...
At 1117 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Boynton to 4 miles west of
Rentiesville. Movement was northeast at 70 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Oktaha...
Taft... Boynton...
Keefeton... Wainwright...
Summit...
LAT...LON 3580 9551 3580 9542 3581 9540 3581 9527
3555 9534 3555 9558 3568 9568
TIME...MOT...LOC 1617Z 221DEG 60KT 3566 9561 3553 9557The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 6 hr |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.